# SDR I5EA2020070700001

- Difficulty date: July 2, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N811TJ
- Make and model: Boeing 737306
- Aircraft serial: 23538
- Aircraft time: 51,179 hours, 38,866 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, I

## Discrepancy

ON INITIAL DECENT WE HAD A LEFT BLEED TRIP FOLLOWED SHORTLY THEREAFTER BY LOSS OF CABIN PRESSURE.  HIGH STAGE VALVE TRANSFERRED TO MEL 36-9A CAT "C" EXP DATE 07-12-20 TRACKING NR 2007006 MAINTENANCE ACTION C/W PLACARD INSTALLED.
